Proof of a conjectured three-valued family of Weil sums of binomials

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01812754
Contributor : Philippe Langevin <>
Submitted on : Monday, June 11, 2018 - 5:55:12 PM
Last modification on : Thursday, August 1, 2019 - 2:12:06 PM

Links full text

Identifiers

Collections

Citation

Daniel Katz, Philippe Langevin. Proof of a conjectured three-valued family of Weil sums of binomials. Acta Arithmetica, Instytut Matematyczny PAN, 2015, 169 (2), pp.181 - 199. ⟨10.4064/aa169-2-5⟩. ⟨hal-01812754⟩

Share

Metrics

Record views

56